Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: J. F. P. Hudson
Title: Piecewise linear topology
Additional book information: Benjamin, New York, 1969.

Review Information:

Reviewer: David A. Stone
Journal: Bull. Amer. Math. Soc. 77 (1971), 521-526
DOI: https://doi.org/10.1090/S0002-9904-1971-12737-4